MathSciNet Relay Station
MathSciNet bibliographic data
MR2500753 53C23 (51F99 53C20)
Buckley, S. M.; Falk, K.; Wraith, D. J. Ptolemaic spaces and CAT(0). Glasg. Math. J. 51 (2009), no. 2, 301–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement